×

zbMATH — the first resource for mathematics

On liaison and arithmetical Buchsbaum curves in \(\mathbb P^3\). (English) Zbl 0486.14012
Astérisque 87-88, 379-388 (1981).
This paper is an announcement of some of the main results of the authors’ paper with H. Bresinsky [J. Algebra 86, 283–301 (1984; Zbl 0532.14016); see also Prepr. Ser., Aarhus Univ. 1980/81, No. 6, 37 p. (1980; Zbl 0463.14007)]. The main point is a discussion of those curves in \(\mathbb P^3\) which are in the liaison classes determined by finite-dimensional vector spaces in the sense of P. A. Rao [Invent. Math. 50, 205–217 (1979; Zbl 0406.14033)]. For related questions see also the reviewer’s paper [J. Math. Kyoto Univ. 22, 485–498 (1982; Zbl 0506.13012)].
For the entire collection see [Zbl 0468.00006].
Reviewer: P. Schenzel

MSC:
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
14H45 Special algebraic curves and curves of low genus
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)